Sign in
Download Opera News App

Public Safety

 

Crime Justice

 

Murder

Why A KNH Theatre Technician Died While In The Act With Her Side Chick

Sombre mood dawns in Nairobi after a doctor gave up on life yesterday night after having an affair with her Mistress. According to K24 television, the case reported by Nyaboga Kiage was administered at the police station after the alleged man passed out.

Therefore, this is why the man in question could have died after a long night of pleasure, love, and affection.

According to Wikipedia, deaths during the act only account for approximately 0.6 percent of all sudden deaths.

Disclaimer.

Depending on the drug the man used, it can result to sudden death due to cardiovascular shutdown. Sone notable drugs that induce this type of shutdown include Viagra and cocaine.

However, there are no valid reports on what kind of drugs the man was using, which makes me assume it was viagra because of its availability and being sold over the counter.

We cannot argue the fact that the man is a also a hospital technician who has access to a catalogue of drugs and medicines. The other drug is Sildenafil, which can cause cardiac death through myocardial ischemia.

Nevertheless, according to Reuters, the risk of death occuring is limited to around one to two hours.

Finally, my thought on the reason of death depends on the full findings by the forensic team.

Remember to comment your thoughts and do not Forget to share, like and follow.

Content created and supplied by: Kaufman-TV (via Opera News )

KNH Nairobi Nyaboga Kiage Sildenafil

COMMENTS

Load app to read more comments